# SDR UPS97222940

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, AFT CARGO BAY SURFACE CORROSION AT INTERCOSTAL BETWEEN BS 950 AND 970 FRAMES STR 20 RT.  INTERCOSTAL REPLACED IAW SRM 51-10-1 AND 51-30-2.
